# SDR SWIA2015021040707

- Difficulty date: January 27, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N498CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7792
- Aircraft time: 27,095 hours, 24,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Left Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE SKIN AT A FWD EQUIPT COMPARTMENT AFT LATCH LOCATION HAS SUSPECT CRACK.  CREMOVED AND INSTALLED NEW TRU SKIN REF SRM AND  STS EA COMPLIED WITH ST 51-900-1003.
